RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2011, том 2, номер 3, страницы 98–124 (Mi emj65)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Methods of trigonometric approximation and generalized smoothness. I

K. Runovskia, H.-J. Schmeisserb

a V. I. Vernadskiy Taurida National University, Simferopol, Ukraine
b Mathematisches Institut, Friedrich-Schiller University, Jena, Germany

Аннотация: We give a unified approach to trigonometric approximation and study its interrelation with smoothness properties of functions. In the first part our concern lies on convergence of the Fourier means, interpolation means and families of linear trigonometric polynomial operators in the scale of the $L_p$-spaces with $0<p\le+\infty$. We establish a general convergence theorem which allows to determine the ranges of convergence for approximation methods generated by classical kernels.
The second part will deal with the equivalence of the approximation errors for families of linear polynomial operators generated by classical kernels in terms of $K$-functionals generated by homogeneous functions and general moduli of smoothness. It will also be shown that the results of the classical approximation theory on the Fourier means and interpolation means in the case $1\le p\le+\infty$, classical differential operators and moduli of smoothness are direct consequences of our general approach.

Ключевые слова и фразы: trigonometric approximation, Fourier means, families of linear polynomial operators, $L_p$-convergence ($0<p\leq+\infty$), classical kernels and summability methods, stochastic approximation.

Полный текст: PDF файл (559 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 42A10, 42A15, 42A24, 42B08, 42B35
Поступила в редакцию: 23.06.2011
Язык публикации: английский

Образец цитирования: K. Runovski, H.-J. Schmeisser, “Methods of trigonometric approximation and generalized smoothness. I”, Eurasian Math. J., 2:3 (2011), 98–124

Цитирование в формате AMSBIB
\RBibitem{RunSch11}
\by K.~Runovski, H.-J.~Schmeisser
\paper Methods of trigonometric approximation and generalized smoothness.~I
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 3
\pages 98--124
\mathnet{http://mi.mathnet.ru/emj65}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910844}
\zmath{https://zbmath.org/?q=an:1266.42003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj65
  • http://mi.mathnet.ru/rus/emj/v2/i3/p98

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. G. A. Yusupov, “Best polynomial approximations and widths of certain classes of functions in the space $L_2$”, Eurasian Math. J., 4:3 (2013), 120–126  mathnet
    2. К. В. Руновский, “Прямая теорема теории приближений для общего модуля гладкости”, Матем. заметки, 95:6 (2014), 899–910  mathnet  crossref  mathscinet  elib; K. V. Runovskii, “A Direct Theorem of Approximation Theory for a General Modulus of Smoothness”, Math. Notes, 95:6 (2014), 833–842  crossref  isi
    3. С. Ю. Артамонов, “Прямая оценка типа Джексона для общего модуля гладкости в непериодическом случае”, Матем. заметки, 97:5 (2015), 794–797  mathnet  crossref  mathscinet  elib; S. Yu. Artamonov, “Direct Jackson-Type Estimate for the General Modulus of Smoothness in the Nonperiodic Case”, Math. Notes, 97:5 (2015), 811–814  crossref  isi
    4. С. Ю. Артамонов, “Качество приближения средними Фурье в терминах общих модулей гладкости”, Матем. заметки, 98:1 (2015), 3–11  mathnet  crossref  mathscinet  elib; S. Yu. Artamonov, “Quality of Approximation by Fourier Means in Terms of General Moduli of Smoothness”, Math. Notes, 98:1 (2015), 3–10  crossref  isi
    5. С. Ю. Артамонов, “Непериодический модуль гладкости, соответствующий производной Рисса”, Матем. заметки, 99:6 (2016), 933–936  mathnet  crossref  mathscinet  elib; S. Yu. Artamonov, “Nonperiodic Modulus of Smoothness Corresponding to the Riesz Derivative”, Math. Notes, 99:6 (2016), 928–931  crossref  isi
    6. S. Yu. Artamonov, “On some constructions of a non-periodic modulus of smoothness related to the Riesz derivative”, Eurasian Math. J., 9:2 (2018), 11–21  mathnet
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:981
    Полный текст:272
    Литература:136
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020